# SDR CA090116009

- Difficulty date: January 8, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Fokker F.27MK 500
- Engine: Pwa PW125B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE OIL PRESSURE DROPPED BELOW GREEN BAND AND THE CREW ELECTED TO SHUT THE ENGINE DOWN BEFORE THE FLIGHT WAS DIVERTED.  A SINGLE ENGINE LANDING FOLLOWED.  POST EVENT INSPECTION FOUND A VERY LOW OIL LEVEL AND A RE-START ATTEMPT WAS UNSUCCESSFUL.  OIL WAS NOTED IN THE EXHAUST PIPE FOLLOWING THE RE-START ATTEMPT.  THE ENGINE WILL BE REMOVED. WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
